# SDR KBMA117643

- Difficulty date: July 3, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 20683
- Condition: Inoperative
- Location: Fuel System
- Part time: 1,424 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE CAUTION LIGHT INDICATION IS ON.  FUEL PUMP IS INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
